# SDR AALA201903059002

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 77,414 hours, 9,223 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE EICAS MESSAGE DURING DESCENT PASSING 10,000.  MESSAGE WENT AWAY DURING TAXI IN.  ACCOMPLISHED A LAVATORY SMOKE DETECTOR TEST IAW MM 26-13-00-740-801. ALL PARAMETERS NORMAL. OK FOR SERVICE.
